# SDR FFS2003F00012

- Difficulty date: January 21, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- Engine: Pwa PT6*
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Part number: 1016100196
- Condition: Loose
- Location: Torque Tube
- Part time: 17,319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT MOVEMENT DETECTED BETWEEN TORQUE ADAPTER AND TORQUE TUBE WHEN ELEVATORS WERE LOADED IN OPPOSITE DIRECTIONS.
